# SDR USAA2009072891941

- Difficulty date: July 14, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 31,711 hours, 12,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2558
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-6 - EES - LOW PRESSURE AT EMERGENCY OPERATIONAL CYLINDER AT PASSENGER CREW DOOR 841.  PERFORMED CHARGING OF DAMPER AND EMERGENCY OPERATIONAL CYLINDER IAW A319 AMM 52-10-00-614-050.
